# SDR P5CA2017091100323

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,483 hours, 19,822 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Relay
- Part number: BACR13CG2A
- Part serial: NSN
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE FWD CARGO BKUP. THE FWD CARGO DUCT OVERHEATT& RELAY K1222 REPLACED IAW WDM 21-61-81 ,. BITE TEST CARRIED OUT SATISFACTORY.
